# SDR HNAA2024111101058

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,978 hours, 42,488 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot Assy
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AROUND 60 KNOTS GOT ENG 2 REV DISAGREE. REJECTED TAKEOFF FACT  10NOV24  04:45  MDT T/S IRT FIM TASK 78-30-00-810-821A. PRFORMED PIVOT DOOR OVERSTOW TEST PROCEDURE IRT AMM 78-31-01. ADJUSTED UPPER AND LOWER PIVOT DOOR ACTUATOR OVERSTOW NUTS IRT AMM 78-31-01. OPS CHECK GOOD, OK FOR SERVICE AT THIS TIME
